# SDR MAC020802

- Difficulty date: February 3, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N810FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 25,321 hours, 26,796 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 20125112Y00
- Part serial: 107
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI ON INITIAL BRAKE CHECK, LOW RIGHT BRAKE PRESSURE WAS DISCOVERED ON BOTH THE PIC AND SIC SIDES.  THE A/C RETURNED TO THE GATE.  THE BRAKE METERING VALVE WAS REPLACED.
